# SDR F3LA2009072200108

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 15,513 hours, 7,514 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 110551503
- Condition: Leaking
- Location: Bleed Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOG PAGES 475705 AND 475708. DURING CLIMB OUT, PILOTS RECEIVED A WARNING FOR "AIR ENGINE 1 AND 2 BLEED FAULT" AND MADE AN AIR RETURN TO DEPARTURE.  MX REMOVED AND REPLACED THE PRESSURE SENSE LINE AND PERFORMED OPS CHECK.
